MathSciNet Relay Station
MathSciNet bibliographic data
MR1942312 43A75 (42A38)
Bourgain, J. On the distributions of the Fourier spectrum of Boolean functions. Israel J. Math. 131 (2002), 269–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement